# SDR NACA2025070700004

- Difficulty date: July 7, 2025
- Submitted: September 26, 2025
- Operation: Air carrier
- Aircraft: N566NC
- Make and model: Boeing 767-3BG
- Aircraft serial: 30566
- Aircraft time: 78,361 hours, 20,248 cycles
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Sleeve
- Condition: Leaking
- Location: Heat Exchanger
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH HEAT EXCHANGER SLEEVE FOUND AIR LEAKAGE. REMOVED AND REPLACED RH AFT AIR CONDITIONER SURFACE BODY CROSS OVER DUCT SLEEVE SEAL AS PER AMM 36-11-00
